Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2017, 5(3), 86-92
DOI: 10.12691/tjant-5-3-2
Open AccessArticle

Fixed Point Results on Closed Ball for a New Rational Type Contractive Mappings in Complete Dislocated Metric Spaces

Tahair Rasham1, , Muhammad Arshad1 and Sami Ullah Khan2

1Department of Mathematics, International Islamic University, H-10, Islamabad - 44000, Pakistan

2Department of Mathematics, Gomal University D. I. Khan-29050, KPK, Pakistan

Pub. Date: April 05, 2017

Cite this paper:
Tahair Rasham, Muhammad Arshad and Sami Ullah Khan. Fixed Point Results on Closed Ball for a New Rational Type Contractive Mappings in Complete Dislocated Metric Spaces. Turkish Journal of Analysis and Number Theory. 2017; 5(3):86-92. doi: 10.12691/tjant-5-3-2

Abstract

In this article, we find fixed point results for a pairs of mappings satisfying the locally contractive conditions on a closed ball for a new generalized rational type contraction in complete dislocated metric space. Example has been constructed to demonstrate the novelty of our results.

Keywords:
fixed point generalized rational type contraction closed ball complete dislocated metric spaces

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M. Arshad, A. Shoaib, and P. Vetro, Common Fixed Points of a Pair of Hardy Rogers Type Mappings on a Closed Ball in Ordered Dislocated Metric Spaces, Journal of Function Spaces, 2013 (2013), Article ID 63818.
 
[2]  M. Arshad , A. Shoaib, M. Abbas and A. Azam, Fixed Points of a pair of Kannan Type Mappings on a Closed Ball in Ordered Partial Metric Spaces, Miskolc Mathematical Notes, 14(3), 2013, 769-784.
 
[3]  M. Arshad, A. Azam, M. Abbas and A. Shoaib, Fixed point results of dominated mappings on a closed ball in ordered partial metric spaces without continuity U.P.B. Sci. Bull., Series A, 76(2), 2014.
 
[4]  S. Banach, Sur les operations dans les ensembles abstraits et leur application aux equations int egrales, Fund. Math., 3 (1922), 133-181.
 
[5]  I. Beg, M. Arshad, A. Shoaib,Fixed Point on a Closed Ball in ordered dislocated Metric Space, Fixed Point Theory, 16(2), 2015.
 
[6]  P. Hitzler, Generalized metrics and topology in logic programming semantics. PhD thesis, National University of Ireland (University College, Cork) (2001).
 
[7]  P. Hitzler, A. K. Seda, Dislocated topologies. J. Electr. Eng. 51(12), 3-7 (2000).
 
[8]  N. Hussain, M. Arshad, A. Shoaib and Fahimuddin, Common Fixed Point results for α-ψ-contractions on a metric space endowed with graph, J. Inequalities and Appl., 2014, 2014: 136.
 
[9]  S. U. Khan, A. Bano. Common .xed point theorems in Cone metric spaces using W-distance, Int. J. of Math. Anal, Vol. 7, 2013, no. 14, 657-663.
 
[10]  E. Karapınar, H. Piri, and H. H. Alsulami, Fixed points of modi.ed F-contractive mappings in complete metric-like spaces, J. Funct. Spaces, Volume 2015, Article ID 270971, 9 pages.
 
[11]  S.G.Matthews, Partial metric topology Proc. 8th Summer Conference on General Topology and Applications, Ann. New York Acad. Sci., vol. 728, 1994, pp. 183-197.
 
[12]  S. Radenovic, B. E. Rhoades, Fixed point theorem for two non-self mappings in cone metric spaces. Comput. Math. Appl. 57 1701-1707 (2009).
 
[13]  Y. Ren, J. Li, and Y. Yu, Common Fixed Point Theorems for Nonlinear Contractive Mappings in Dislocated Metric Spaces, Abstr. Appl. Anal., 2013 (2013), Article ID 483059, 5 pages.
 
[14]  S. Rezapour, R. Hamlbarani, Some notes on the paper .Cone metric spaces and fixed point theorems of contractive mappings.. J. Math. Anal. Appl. 345 719-724 (2008).
 
[15]  A. Shoaib, M. Arshad and J. Ahmad, Fixed point results of locally cotractive mappings in ordered quasi-partial metric spaces, The Scientific World Journal, 2013 (2013), Article ID 194897, 8 pages.
 
[16]  A. Shoaib, M. Arshad and MA. Kutbi, Common .xed points of a pair of Hardy Rogers Type Mappings on a Closed Ball in Ordered Partial Metric Spaces, J. Comput. Anal. Appl., 17(2014), 255-264.
 
[17]  A. Shoaib, α-η Dominated Mappings and Related Common Fixed Point Results in Closed Ball, Journal of Concrete and Applicable Mathematics, 13(1-2), 2015, 152-170.